# SDR SWAA2014121134932

- Difficulty date: October 26, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 31,446 hours, 14,106 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6557463
- Condition: Bent
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE LATCH BRACKET ASSEMBLY UPPER LINK IN CHAIN BENT.  REMOVED & REPLACED BRACKET IAW SOPM.
